# SDR R61A201402200331

- Difficulty date: February 20, 2014
- Submitted: March 4, 2014
- Operation: Air carrier
- Aircraft: N803MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000015
- Aircraft time: 25,031 hours, 18,749 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Fairing
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK,  LT SIDE SKIRT FAIRING AT SPLICE FOR UPPER 195 FAIRING PANEL FWD EDGE FOUND TO HAVE CRACKED AND DAMAGED RIVETS.  MX REPAIRED DAMAGE SKIRT FAIRING IAW ETD 2014-170-015453.
